Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

On radiation therapy for tumor in bronchus, have shortness of breath, heart palpitations on physical exertion. Cause?

I am 3 weeks into radiation therapy to tx a tumor at my left main bronchus , 3 cm from the carina; now noticing shortness of breath accompanied by heart palpitations with physical exertion ie - walking on tread mill for more than 5 minutes at 2 mph. Could the radiation be causing some irritation to the vagus nerve to cause this sypmtom?
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Radiologist 's  Response
May 2014
Thanks for writing.

It looks like you have had radiation therapy for your tumor in bronchus for a while. Radiation therapy, like other modes of treatment for cancer, has its side effects. It is a highly sophisticated treatment but patient may feel weak for sometime during and after radiation therapy. Looks like you are passing through this phase presently.
You may please take guidance from your doctor before starting any physical exertion.

Hope this helps.
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor